# SDR ASAA2023081544631

- Difficulty date: August 15, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 5,549 hours, 1,603 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1017
- Part serial: AA793518
- Condition: Faulty
- Location: Left Wing
- Part time: 5,583 hours, 1,615 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L SPAR VALVE CLOSED LIGHT ILLUMINATED BRIGHT AFTER ENGINE START. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE FUEL SPAR VALVE REF AMM 28-22-11. OPERATIONAL TEST PASS. THIS CLEARS MEL 28-22-06 SEAMC WILL NOTIFIED AND PLACARD REMOVED.
